# SDR ASOA20120518080

- Difficulty date: May 18, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 26,340 hours, 14,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 82469
- Condition: Discharged
- Location: Emergency Light
- Part time: 21,096 hours, 15,390 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE NR 1 EMERGENCY LIGHT BATTERY WAS FOUND TO BE INOPERATIVE.  MX R & R BATTERY, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
